# SDR ORJA99101

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 5100303
- Condition: Discharged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHT INOPERATIVE IN EMPENNAGE. REPLACED BATTERIES, OPS CHECK GOOD. (M)
